Nisa, Khoirin (2019) Characterization of Multivariate Normal Poisson Model. Journal of Iranian Statistical Society, 14 (2). pp. 37-52. ISSN 1726-4057.

[img] Text
Characterizations_of_Multivariate_Normal_Poisson_Model.pdf

Download (3MB)

Abstract

Similarity

Item Type: Other
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DR. KHOIRIN NISA
Date Deposited: 18 Sep 2019 07:56
Last Modified: 18 Sep 2019 07:56
URI: http://repository.lppm.unila.ac.id/id/eprint/14209

Actions (login required)

View Item View Item